# SDR V0XD2019013004

- Difficulty date: January 21, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 35,730 hours, 24,422 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121378
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FIXED LEADING EDGE RIB AT SS 58.41 CRACKED. REMOVED AND REPLACED RT I/B LEADING EDGE RIB AT WS 58.41 IAW SRM 51-42-06, 51-42-13, 51-40-11
